Jackson, Frances Y. and Luxemburg, W. A. J. (2003) Sundual characterizations of the translation group of R. Proceedings of the American Mathematical Society, 131 (1). pp. 185-199. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:JACpams03
- Published Version
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:JACpams03
We characterize the first three sundual spaces of C-0(R), with respect to the translation group of R.
|Additional Information:||© 2002 American Mathematical Society. Communicated by David R. Larson. Received by the editors July 7, 2000 and, in revised form, August 21, 2001. Article electronically published on May 9, 2002.|
|Subject Keywords:||C(0-)group; sunduals; translation invariant means; support translation invariant means|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||24 Dec 2008 00:29|
|Last Modified:||26 Dec 2012 10:33|
Repository Staff Only: item control page